# SDR AWXA200401384

- Difficulty date: December 9, 2004
- Submitted: December 10, 2004
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 56,044 hours, 39,447 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Malfunctioned
- Location: Airspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: I
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF AT ABQ EN ROUTE TO PHX DURING 80 KT CROSS CHECK, THE FIRST OFFICERS AIRSPEED INDICATOR INDICATED 250 KTS AND INCREASING WITH RED FLAGS, REJECTED TAKEOFF AT 80 KTS AND RETURNED TO GATE ISSUED MEL 34-1 COND. 1 "F/O MACH INDICATOR INOP". MX R/R MACH AIRSPEED INDICATOR IAW BMM, OPS CHECK GOOD. VENDORS FUNCTIONAL TEST OF MACH AIRSPEED INDICATOR S/N 681 WAS NO FAULT FOUND, UNIT WAS INSPECTED AND TESTED IAW CMM.  MX TROUBLESHOT WIRING AND FOUND PIN 44A OF THE NR 2 ADC PUSHED IN, REPLACED CONNECTOR D311A AT NR 2 ADC IAW BWDM 34-11-11.
